Change search
ReferencesLink to record
Permanent link

Direct link
General Hilbert Stacks and Quot Schemes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2505-6417
2015 (English)In: The Michigan mathematical journal, ISSN 0026-2285, Vol. 64, no 2, 335-347 p.Article in journal (Refereed) Published
Abstract [en]

We prove the algebraicity of the Hilbert functor, the Hilbert stack, the Quot functor, and the stack of coherent sheaves on an algebraic stack X with (quasi-)finite diagonal without any finiteness assumptions on X. We also give similar results for Horn stacks and Weil restrictions.

Place, publisher, year, edition, pages
2015. Vol. 64, no 2, 335-347 p.
National Category
URN: urn:nbn:se:kth:diva-172639ISI: 000358471000006ScopusID: 2-s2.0-84933047371OAI: diva2:849112
Swedish Research Council, 2011-5599

QC 20150827

Available from: 2015-08-27 Created: 2015-08-27 Last updated: 2015-08-27Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Rydh, David
By organisation
Mathematics (Div.)
In the same journal
The Michigan mathematical journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 35 hits
ReferencesLink to record
Permanent link

Direct link